# SDR SWIA200718847

- Difficulty date: November 1, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 22,789 hours, 21,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3882 - FOUND SEVERAL FLOOR EMERGENCY LIGHTS DON'T WORK.  REPLACED TRACK LIGHT CONNECTOR.
